MathSciNet Relay Station
MathSciNet bibliographic data
MR76391 (17,891a) 53.1X
Kobayashi, Shôshichi Espaces à connexions affines et Riemanniennes symétriques. (French) Nagoya Math. J. 9 (1955), 25–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement